# SDR SWAA2023081689200

- Difficulty date: August 13, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,808 hours, 23,788 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R1 GIRT BAR BRACKET LOOSE<[01] SECURED LOOSE RIVIT ;SECURED R-1 DOOR SLIDE REF MT 25-66-06 ;SIP
